# SDR AALA202402197676

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,533 hours, 11,310 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F-1L LAVATORY DOOR LOCK MALFUNCTIONING AND TRAPPING PAX ANDCREW MEMBERS IN LAVATORY. REMOVED AND REPLACED LAVATORY 2F-1L DOOR. PER AMM 25-45-80.
